×

zbMATH — the first resource for mathematics

A solution to a set of fundamental equations in Markov chains. (English) Zbl 0058.34504

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] William Feller, An Introduction to Probability Theory and Its Applications. Vol. I, John Wiley & Sons, Inc., New York, N.Y., 1950. · Zbl 0077.12201
[2] Kai Lai Chung, Contributions to the theory of Markov chains, J. Research Nat. Bur. Standards 50 (1953), 203 – 208. · Zbl 0053.27201
[3] W. Doeblin, Sur deux probèmes de M. Kolmogoroff concernant les chaines denombrables, Bull. Soc. Math. France vol. 66 (1939).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.